At the onset of a year of joint pain, (severe hip), lifelong patches of psoriasis vanished. I'm thiry four, female. Every fall since age 14, I have experienced a "flare" of psoriasis. Tiny dots blossom into dime size lesions, these can be so wide spread that they eventually run together, making ever larger areas. There have been times when my body was so covered in this , that you could not place a hand anywhere on it without touching a patch. Spring, early tanning, March to May would see it recede. Never completely gone. In addition to this, I have had solid kneecap and elbow patches since age 15. Now it's all gone. Not one spot. I have seen a rheumatologist about the hip pain, but nothing proves out. They feel this can't be psoriatic arthritis since the psoriasis has vanished. Do you have any suggestions as to why the sudden disappearance? Obviously, this is an end run at the cause of the hip pain. A comment on either is welcome. Thank you, Lauren
Psoriasis (and a lot of other conditions) do weird things: they falre up for no reason and disappear the same way. I would take the respite as a gift for as long as it lasts.
As you your hip pain, just because the skin psoriasis is in remission doesn't mean you don't have psoriasis. While I am no expert on the classification of arthritis, I don't see why your skin clearing would automatically exclude the diagnosis of psoriatic arthritis.
In any case, the skin and joints proceed on separate "tracks"--you treat the symptoms of whichever are prominent.
It sounds like what Joe had for over 35 years and now it is kept under control with our specialized Totally Natural Body & Home Care Products which we are Distrubutor for a Company Called: " Druide Laboratories Inc. from Montreal, canada ". If you wish to view our Web Site first so that you can make up your mind if you wish our help or not, here is our Web Site: " http://www3.ns.sympatico.ca/medal.cmms/ " and our Email is: " medals.***@**** ".
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.